Journal article icon

Journal article

An efficient numerical method for the solution of sliding contact problems

Abstract:

In this paper, an efficient numerical method to solve sliding contact problems is proposed. Explicit formulae for the Gauss-Jacobi numerical integration scheme appropriate for the singular integral equations of the second kind with Cauchy kernels are derived. The resulting quadrature formulae for the integrals are valid at nodal points determined from the zeroes of a Jacobi polynomial. Gaussian quadratures obtained in this manner involve fixed nodal points and are exact for polynomials of deg...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/nme.1428

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
Volume:
64
Issue:
9
Pages:
1236-1255
Publication date:
2005-11-07
DOI:
EISSN:
1097-0207
ISSN:
0029-5981
URN:
uuid:79eb6d20-af16-43fc-b3cb-fc80c959d3dc
Source identifiers:
63350
Local pid:
pubs:63350

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP